# SDR WX0A2025121732675

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 56,402 hours, 34,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ESPU FAILED CAPACITY CHECK,  REMOVED AND REPLACED EPSU REF WO538329"
